# SDR SWIA202163046

- Difficulty date: November 4, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 46,142 hours, 39,408 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: Defective
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS621 BULKHEAD HAS 2EA FASTENER HOLES WITH DEFECT MARKED HAS #1 AND #8 COMMON TO HORIZONTAL STIFFENER AT RBL27 AND LBL27.     (C-CHECK RO 12/04/2021)    REPAIRED FS621 BULKHEAD HAS 2EA FASTENER HOLES AT #1 AND #8 COMMON TO HORIZONTAL STIFFENER AT RBL27 AND LBL27. REF REO 601R-53-61-7745 REV. -- DATED 2021-11-16 . COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECK GOOD . SEE CONTINUATIN CARD FOR DETAILS
